Access count of this item: 136

Files in This Item:
File Description SizeFormat 
1154-14.pdf572.01 kBAdobe PDFView/Open
Title: ガロア逆問題に於けるlinear rigidityとその応用(survey) (代数的整数論とその周辺)
Authors: 伊原, 康隆  KAKEN_name
Author's alias: Ihara, Yasutaka
Issue Date: May-2000
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 1154
Start page: 117
End page: 124
Appears in Collections:Algebraic number theory and related topics

Show full item record

Export to RefWorks

Export Format: 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.